# SDR SWAA2022021625670

- Difficulty date: July 21, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 28,203 hours, 22,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FCB; FWD SHIELD BS420 TO BS440; S-26R; HAS CORROSION IN MULTIPLE AREAS. / REMOVED FCB; FWD SHIELD BS. 420 TO BS440. S-26R; AND REPLACED PER DRAWING 143A0080 AND SRM 51-40-02
